Social Anxiety Forum

Social Anxiety Forum (https://www.socialanxietysupport.com/forum/)
-   Supplements (https://www.socialanxietysupport.com/forum/f56/)
-   -   Seredyn (https://www.socialanxietysupport.com/forum/f56/seredyn-84132/)

Helena_SAS 02-26-2010 01:01 PM

Seredyn
 
A supplement claimed to relieve anxiety. It contains L-Theanine, Passion Flower, Valerian, Niacinamide and Magnesium Taurinate.

More Info: http://www.seredyn.com/

Abigale 04-22-2010 11:23 PM

It is very effective for me. Not only does it calm my anxiety, it also improves my mood and really motivates me to socialize with others. I don't "freak out" when meeting someone new or talking in front of the class anymore. A single pill lasts about 4-5 hours for me,so I take two for the school day.
Now,if only the price would go down...:lol

theCARS1979 04-28-2010 11:17 PM

where do i get seradyn from? Do i need it if i take 5 HTP?
Steve

Abigale 05-11-2010 03:02 PM

Hopefully you've found it by now,but just in case:
http://seredyn.com

Camryn 05-11-2010 05:17 PM

I think I may try this out. Thanks for posting.

Abigale 05-11-2010 07:55 PM

Camryn,if you have any questions about the product I'll be happy to answer them. :)

Camryn 05-11-2010 08:26 PM

It doesn't have any nasty side effects, does it? I was on Paxil for awhile but it made me so groggy in the mornings and I gained weight on it, plus I had some other weird tics from it. I hear this is all natural so I'm hoping it doesn't have anything bad in it.

Abigale 05-13-2010 05:25 PM

No side effects for me, though some people report having restlessness.

Camryn 05-13-2010 08:14 PM

Ok, cool. Maybe I won't take it at night then if that's the case.

Brew 05-14-2010 11:37 AM

hey abigale, do you find seradyn makes you apathetic or confident?

Loads of drugs out there, but most seem to just numb you :/

DestinyAndFate 05-14-2010 07:37 PM

I have tried it, and still have some, it does nothing for my anxiety, I feel the same... Doesn't work for me.

DestinyAndFate 05-14-2010 07:39 PM

Quote:

Originally Posted by Camryn (Post 1382551)
It doesn't have any nasty side effects, does it? I was on Paxil for awhile but it made me so groggy in the mornings and I gained weight on it, plus I had some other weird tics from it. I hear this is all natural so I'm hoping it doesn't have anything bad in it.

No it doesn't but you have to remind yourself these are herbs that their putting in the capsules, its not like its chemicals... which regular medication has.

theCARS1979 05-17-2010 08:49 PM

Yeah Seradyn is kinda of alot. Cant I get it from GNC or soemthing though and avoid ordering from Amazon

sash 05-17-2010 11:24 PM

I tried this and it didn't work.

jigme911 05-22-2010 02:58 PM

hey
i am taking anti depressents and i don't recommend taking natural supplement as my sister is Registered Nurse and she tells me it is best to c a physciatrist and go with their prescription
cuz self prescription is dangerous and most natural supplements out there are for business n it is best to ask someone professional for help
:)
"May all beings be happy and free from suffering"

Camryn 05-22-2010 08:52 PM

Well, I took one dose of this the other day and it seemed to calm my nerves quite a bit. I think it will work just fine for me. As for getting a prescription from a doctor, I've already gone down that route. It worked for awhile but the side effects are not worth it anymore. I don't know if I'd trust going to see a "professional" because sometimes it seems they are nothing but pill-pushers, prescribing you meds you don't need or that will in the end harm you more than help you. Plus, they probably get kickbacks from the pharmaceutical companies when they prescribe you those meds too. It's coming to where I don't trust doctors much anymore.

KindredSpirit 05-23-2010 10:51 AM

Ditto
 
Quote:

Originally Posted by Camryn (Post 1396179)
Well, I took one dose of this the other day and it seemed to calm my nerves quite a bit. I think it will work just fine for me. As for getting a prescription from a doctor, I've already gone down that route. It worked for awhile but the side effects are not worth it anymore. I don't know if I'd trust going to see a "professional" because sometimes it seems they are nothing but pill-pushers, prescribing you meds you don't need or that will in the end harm you more than help you. Plus, they probably get kickbacks from the pharmaceutical companies when they prescribe you those meds too. It's coming to where I don't trust doctors much anymore.

Ditto ... The doctors are getting huge kickbacks from the pharmaceutical companies and I guess nurses are too from the looks of jigme911's post.

Brew 05-27-2010 12:24 AM

recieved my Seredyn, yesterday. Started taking it yesterday. 3 capsules spread throughout the day when I get nervous.

Whether its the drug or its a placebo I have to say I do feel alot calmer. The fear is non-existant. Only now with this seredyn I have to make more of an effort to concentrate on what people are saying, as I could quite easily not care.

Seems effective though, nervous patterns such as struggling to hold eye contact, nervous around new people. Seem to have disipated. Im going to stick to this until i run out.. then when I do run out.. See what happens..

Brew 05-31-2010 11:25 AM

OK about a week in.

Seredyn is VERY effective.

Though it is subtle.

Ive been taking one if I start to feel nervous, then again later, ending in maybe 2-3 a day.

Ive taken 2 before doing something perticularly nerve wracking.

And christ, this stuff is strong!

I feel no anxiety. But along with it, I feel like alot of creativity is gone. Im happy to stand aside and say and do **** all. Which worrys me and isnt necessarily the best direction to go in.

My conclusion, this numbs a part of you, that you need to be creative. But it does reduce physical anxiety (the ball of your stomach). However, any personally deriven anxietys are still going to be felt, if subtley.

Though I will be using it from time to time when things get bad. But over all, this isnt something you want to be taking 24/7.

jaylynn 06-24-2010 01:59 AM

I started it and it makes me tired!


All times are GMT -7. The time now is 07:22 PM.

Powered by vBulletin® ©2000-2019, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.

 
For the best viewing experience please update your browser to Google Chrome